Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

History of gastric bypass. Weight loss, headache, low appetite. Enlarged liver, feeling cold inside

I am very cold on the inside cant get warm have had gastric bypass a lil over a year and half ago I lost a hundred and fifty pounds but it hasn t been easy I stay in bed with no energy have awful headaches can t eat hardly nothing cuz I will be on the toilet all just eating three bites..they recently told me my liver is enlarged from malnutrition from the you have any advice? YYYY@YYYY
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
You have lost an enormous amount of body weight which is not advisable.
Due to poor nutrition you are having changes in your spirits, lack of energy, liver enlargement etc.
You should get hospitalised and get a thorough workup.
If you do not make up soon you may catch infection due to poor general health and may topple your health further.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Fri, 16 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor